# SDR USAA2013072300012

- Difficulty date: July 21, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 42,879 hours, 15,699 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2938
- Condition: Low
- Location: R4 Door
- Part time: 42,879 hours, 15,699 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CIDS PANEL HAS "CAUTION" BUTTON MESSAGE.  SERVICED EMERGENCY EXIT DOOR DAMPER AT R4 IAW AMM 52-22-00-614-002-A.
